| Model Number |
HEXAVUE IP |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported that the monitor connected to their hexavue ip custom room rack was going back and forth between hdmi and sdi.No report of injury.
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the hexavue ip custom room rack and found that mna decoder required a reboot.The technician rebooted the mna decoder component, tested the function and operation of the unit, confirmed it to be operating to specification, and returned the unit to service.No additional issues have been reported.